Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

No periods, missed taking birth control pills. Can I take a new pack of pills?

I missed my last 2 birth control pills. I was suppose to take the last one yesterday (sunday) and I havent taken one since friday. Should i take both of them today and start my new pack next monday? i still didnt get my period (it usually comes on wednsday) please let me know what is the best thing to do. Or should I just discard those pills and start a new pack on sunday. Or perhaps starting a new packet today and skipping my period is a better idea?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I have gone through your query and understood your concerns. You can take the dose of today now and start the new schedule asusual. But dont take the two tablets at once it is not advisible. You will get your periods once you start the new course as you have missed the tablet your periods got delayed. Nothing to worry much about this. Thank you.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor